The Impact If Giving Insulin Exceeds The Recommended Dose

A health worker is overdosed when giving insulin injections to diabetics. What are the consequences of overdosing? Is it dangerous to the patient and how to treat the patient?

1 Answer:

Greetings HealthReplies.com,


Thank you for asking at HealthReplies.com.


The existence of insulin doses that are not in accordance with the doctor's plan, then the dosing is not too far from the planned dose, then the side effects that can occur are a decrease in blood sugar levels that are far from the planned target. If the insulin dose is excessive than the previous dose plan, then a decrease in sugar levels can cause hypoglycemia or lower than normal blood sugar levels. Patients with hypoglycemia due to excessive doses of diabetes medication or excessive insulin can cause complaints:

Dizzy
Nausea
A cold sweat
Gag
Balance disorders
Pounding
Awareness decreases

If a patient gets an excessive dose of diabetes, several steps can be taken:

Report directly to the supervisor or doctor on duty
Check blood sugar levels quickly
Giving oxygen
Addition of sugar to water in patients who feel dizzy or lower blood sugar results than normal values
Further medical action needs to be discussed with the doctor in charge

In general, the administration of insulin, the initial dose is started on the instructions of the treating internal medicine doctor, then given a note or a reminder of insulin given is what insulin is, apkah insulin works fast or slow. Furthermore, it is given a description of the time of administration, as well as the dose given at the related time. Sometimes the dosage between time can be different, so also the dose for different types of insulin. Because injecting drugs need to evaluate:

Patient identity
Allergy history
Dose given
Injection site

If the condition of the patient you are treating requires further treatment and treatment, then having a direct discussion with the doctor or immediately bringing to the hospital when the patient is at home, is a treatment step to help the stability of the patient's condition after getting a dose of medication outside the doctor's plan.


Thus the info we can convey.


thank you

: by

Related Question

Bleeding Like Menstruation After 25 Days Of Delivery?

Bleeding Like Menstruation After 25 Days Of Delivery?

(7 months ago)

I gave birth on February 27, 2020. Initially the renewal and lokia had stopped. But on March 24, bleeding occurred again like menstruation. It’s been 3 days as usual menstrua... Read more

A Headache Due To A Blow To The Neck.?

A Headache Due To A Blow To The Neck.?

(5 months ago)

Hello … I’m Wulan. I want to ask. On Tuesday I got hit in the back of the neck. Shortly after the incident my ears hurt, and for 3 days my head was left constantly dizz... Read more

Early Signs Of Menstruation After The Completion Of The Puerperium?

Early Signs Of Menstruation After The Completion Of The Puerperium?

(3 months ago)

In the afternoon, please help me to answer my question. R n1. I have given birth, and it has passed the 40 days postpartum period, but at 40 days there was blood out for just one d... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *